RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 1(5), Pages 118–127 (Mi msb3581)  

This article is cited in 5 scientific papers (total in 5 papers)

Metric properties of analytic $\alpha$-capacity and approximation of analytic functions with a Hölder condition by rational functions

M. S. Mel'nikov


Full text: PDF file (952 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:1, 115–124

Bibliographic databases:

UDC: 517.53
MSC: 41A20, 26C15, 32D20, 26B35
Received: 30.10.1968

Citation: M. S. Mel'nikov, “Metric properties of analytic $\alpha$-capacity and approximation of analytic functions with a Hölder condition by rational functions”, Mat. Sb. (N.S.), 79(121):1(5) (1969), 118–127; Math. USSR-Sb., 8:1 (1969), 115–124

Citation in format AMSBIB
\Bibitem{Mel69}
\by M.~S.~Mel'nikov
\paper Metric properties of analytic $\alpha$-capacity and approximation of analytic functions with a~H\"older condition by rational functions
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 1(5)
\pages 118--127
\mathnet{http://mi.mathnet.ru/msb3581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268389}
\zmath{https://zbmath.org/?q=an:0195.35502|0177.32803}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 1
\pages 115--124
\crossref{https://doi.org/10.1070/SM1969v008n01ABEH001277}


Linking options:
  • http://mi.mathnet.ru/eng/msb3581
  • http://mi.mathnet.ru/eng/msb/v121/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Paramonov, “On the possibility of division and involution to a fractional power in the algebra of rational functions”, Math. USSR-Izv., 30:2 (1988), 385–393  mathnet  crossref  mathscinet  zmath
    2. J. Carlos Fariña, “Lipschitz approximation on closed sets”, J. Anal. Math, 57:1 (1991), 152  crossref
    3. N. N. Tarkhanov, “Approximation on compact sets by solutions of systems with surjective symbol”, Russian Math. Surveys, 48:5 (1993), 103–145  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. M. Ya. Mazalov, P. V. Paramonov, “Criteria for $C^m$-approximability by bianalytic functions on planar compact sets”, Sb. Math., 206:2 (2015), 242–281  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:138
    Full text:45
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019